# SDR GTIA2020030935073

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 14,628 hours, 6,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PA MEGA PHIEN PIN MISSING -REMOVED AND REPLACED FWD MEGA PHONE IAW A321 EMERGANCY EQUIPMENT LAYOUT
